MathSciNet Relay Station
MathSciNet bibliographic data
MR1901508 82C20 (60J25 82C22)
Aldous, David; Diaconis, Persi The asymmetric one-dimensional constrained Ising model: rigorous results. J. Statist. Phys. 107 (2002), no. 5-6, 945–975.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement